Journal of Mathematical Sciences

, Volume 92, Issue 4, pp 4031–4034 | Cite as

On a simple discrete cyclic-waiting queueing problem

  • L. Lakatos


On the basis of a real problem connected with the landing of airplanes, the paper investigates a queueing system with geometrically distributed interarrival and service times in which the service of a request may be started upon arrival (in the case of a free system) or (in the case of a busy server, a queue, or noncorresponding position of the request) at moments differing from it by multiples of the cycle time. For the service discipline the FIFO rule is assumed. Using the embedded-Markov-chain technique (considering the system at moments just before starting the service of a request), the generating function of ergodic probabilities is found and the condition of existence of an ergodic distribution is established.


Cycle Time Service Time Time Slice Service Process Geometrical Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. Lakatos, “On a simple continuous cyclic-waiting problem,”Ann. Univ. Sci. Bud. Sect. Comp.,14, 105–113 (1994).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • L. Lakatos
    • 1
  1. 1.Eötvös Loránd UniversityBudapestHungary

Personalised recommendations